Disprin
Disprin Extra Strength 16 Tabs
Disprin Extra Strength 16 Tabs
For fast, effective pain relief.
Couldn't load pickup availability
Share

Product Information
Aspirin (Acetylsalicylic Acid) may be used for fast relief of headache, toothache, feverishness, muscular aches and pains. It helps to relieve the symptoms of cold and flu, sore throat, neuralgia, and lumbago.
- Fast and effective pain relief
- Reduces temperature and inflammation
- Contains Aspirin
How To Use
Dissolve tablet in water immediately before taking.
Dosage for adults and children 16 years and over: 1 tablet every three to four hours. Do not exceed 8 tablets in 24 hours.
For oral use only.
Active Ingredients
Ingredients: Each Tablet contains: Aspirin (Acetylsalicylic Acid) 500mg, Each Tablet also contains Calcium Carbonate, Maize Starch, Citric Acid Anhydrous, Talc, Sodium Laurilsulphate, Saccharin, Crospovidone and Lime Flavour 2.
Delivery Info
We aim to get your order into the next collection available after your order is received. Please kindly note that this is not a guarantee of next working day delivery. Should there be a delay in processing your order for any reason – you will be notified immediately. All products are subject to availability and delays may sometimes occur that are outside of our control. Any dates specified for delivery are therefore approximate only.
Please refer to our delivery section for full delivery & collection information.
Returns Policy
Review
10% off your first order
Sign up for 10% off your first order & exclusive access to sales and promotions.